# SDR CAL950642

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: VR4D
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND THE FIRST CLASS AND FORWARD COACH OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND THE BATTERIES DISCHARGED.  THE BATTERIES WERE CHARGED AND OPERATION OF THE OVERHEAD EMERGENCY LIGHTS WAS RESTORED.  (X)
